MAUDE Adverse Event Report: COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK-TC ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15-3M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that an electrode has a broken wire from the hub.
 
Additional Manufacturer Narrative
The complaint the electrode had a broken shaft was confirmed.Root cause of the failure is excessive external mechanical force placed upon the shaft which led to the complete separation of the shaft from the hub.
 
Event or Problem Description
A report was received that an electrode has a broken wire from the hub.

Brand Name
CSK-TC ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6959987
Report Number3006630150-2017-04254
Device Sequence Number1228911
Product Code GXI
UDI-Device Identifier00813250011548
UDI-Public00813250011548
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCSK-TC15-3M
Device Lot NumberL669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1